Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 9, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 10, 2006, 3:17 PM PDT for Inyo County, Tulare County, California; Esmeralda County, Lincoln County, Nye County, Nevada. It took effect at Jun 11, 2006, 6:17 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2006, 3:17 PM PDT (22:17 UTC)
- In effect from
- Jun 11, 2006, 6:17 AM PDT
- Expired
- Jun 11, 2006, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Tulare County, CA, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 102217 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 317 PM PDT SAT JUN 10 2006 AZZ101-102-CAZ226-227-229-NVZ463>466-111400- /O.CAN.KVEF.FW.A.0005.060611T1700Z-060612T0400Z/ /O.NEW.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS- NORTHWEST PLATEAU-OWENS VALLEY/SOUTHERN INYO FOREST- DEATH VALLEY NATIONAL PARK-LOWER COLORADO RIVER VALLEY- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER NV SIDE- 317 PM PDT SAT JUN 10 2006 /317 PM MST SAT JUN 10 2006/ ...FIRE WEATHER WATCH IS CANCELLED SUNDAY FOR INYO COUNTY CALIFORNIA... FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH FOR INYO COUNTY CALIFORNIA...FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. DISCUSSION...A DEVELOPING LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ON MONDAY ACROSS MUCH OF THE REGION. GUSTY WINDS OVER 35 MPH ARE EXPECTED AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ460>462-111400- /O.UPG.KVEF.FW.A.0005.060611T1700Z-060612T0400Z/ /O.NEW.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/ /O.NEW.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 317 PM PDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PDT SUNDAY FOR SOUTH CENTRAL NEVADA. A FIRE WEATHER WATCH FOR THE SAME AREA HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. DISCUSSION...A DEVELOPING LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL BEGIN PRODUCING GUSTY SOUTH WINDS ACROSS SOUTH CENTRAL NEVADA SUNDAY. GUSTY SOUTH WINDS OVER 35 MPH WILL DEVELOP LATE SUNDAY MORNING AND CONTINUE THROUGH THE EVENING. THESE GUSTY CONDITIONS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WINDS LOOK TO BE EVEN STRONGER ON MONDAY...AND POSSIBLY TUESDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE SAME AREA ON MONDAY. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JGA
2 follow-up statements
000 WWUS85 KVEF 111317 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 617 AM PDT SUN JUN 11 2006 CAZ226-227-112230- /O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ /O.EXA.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/ /O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 617 AM PDT SUN JUN 11 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY. DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE CENTRAL CENTRAL CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ACROSS INYO COUNTY THIS AFTERNOON. GUSTS OVER 35 MPH ARE EXPECTED AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WINDS MAY BE EVEN STRONGER ON MONDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ460>462-112230- /O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ /O.CON.KVEF.FW.W.0009.060611T1700Z-060612T0400Z/ /O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 617 AM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY. DISCUSSION...A LOW PRESSURE SYSTEM APPROACHING THE CENTRAL CENTRAL CALIFORNIA COAST WILL PRODUCE GUSTY SOUTH WINDS ACROSS ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES THIS AFTERNOON. SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WINDS MAY BE EVEN STRONGER ON MONDAY AND TUESDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AZZ101-102-CAZ229-NVZ463>466-112230- /O.NEW.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ /O.CON.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-SHEEP RANGE- SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER NV SIDE- 617 AM PDT SUN JUN 11 2006 /617 AM MST SUN JUN 11 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT BOTH MONDAY AND TUESDAY. DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OFF THE CENTRAL CALIFORNIA COAST TODAY AND MONDAY BEFORE STARTING TO MOVE INLAND TUESDAY. SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ PIERCE
000 WWUS85 KVEF 112100 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 200 PM PDT SUN JUN 11 2006 CAZ226-227-NVZ460>462-120400- /O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ /O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/ /O.CON.KVEF.FW.W.0009.000000T0000Z-060612T0400Z/ /O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- 200 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR INYO COUNTY CALIFORNIA AND PARTS OF SOUTH CENTRAL NEVADA. THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ALSO ISSUED A RED FLAG WARNING FOR THE SAME AREA...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DISCUSSION...SOUTH WINDS GUSTING OVER 35 MPH WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON BEFORE DIMINISHING LATER THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN AT OR BELOW 10 PERCENT AND WILL COMBINE WITH THE GUSTY WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. THE STRONG GUSTS WILL SUBSIDE AROUND 9 PM BUT RELATIVE HUMIDITY RECOVERY WILL GENERALLY BE POOR OVERNIGHT. A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL REMAIN NEARLY STATIONARY THROUGH MONDAY BEFORE MOVING INLAND ACROSS THE GREAT BASIN TUESDAY. STRONGER SOUTH WINDS WILL DEVELOP ACROSS THE SAME AREA MONDAY WITH SUSTAINED SPEEDS OF 20 TO 30 MPH AND GUSTS NEAR 40 MPH. VERY DRY CONDITIONS WILL HOLD OVER THE REGION WITH MINIMUM RELATIVE HUMIDITIES AGAIN AT OR BELOW 10 PERCENT. SIMILAR CONDITIONS ARE LIKELY TUESDAY AND WIND SPEEDS MAY EVEN GUST OVER 40 MPH IN SOME AREAS. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY OCCUR THROUGH AT LEAST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AZZ101-102-CAZ229-NVZ463>466-121400- /O.UPG.KVEF.FW.A.0006.060612T1700Z-060613T0400Z/ /O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/ /O.CON.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ LAKE MEAD NRA/COLORADO RIVER AZ SIDE-NORTHWEST DESERTS- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-SHEEP RANGE- SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER NV SIDE- 200 PM PDT SUN JUN 11 2006 /200 PM MST SUN JUN 11 2006/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OFF THE CENTRAL CALIFORNIA COAST THROUGH MONDAY BEFORE STARTING TO MOVE INLAND ACROSS THE GREAT BASIN ON TUESDAY. THIS WILL PRODUCE SUSTAINED SOUTH WINDS OF 20 MPH WITH GUSTS OVER 35 MPH ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA MONDAY AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. WINDS MAY BE EVEN STRONGER ON TUESDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ228-121400- /O.NEW.KVEF.FW.W.0010.060612T1800Z-060613T0300Z/ /O.EXA.KVEF.FW.A.0007.060613T1700Z-060614T0400Z/ MOJAVE DESERT (INCLUDING MOJAVE NATIONAL PRESERVE)- 200 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR THE SAN BERNARDINO COUNTY DESERTS...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. DISCUSSION...A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OFF THE CENTRAL CALIFORNIA THROUGH MONDAY BEFORE MOVING INLAND ACROSS THE GREAT BASIN TUESDAY. SUSTAINED SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS OVER 35 MPH WILL DEVELOP MAINLY OVER THE AREA EAST OF BARSTOW ON MONDAY AND WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON AND EVENING. WINDS MAY BE EVEN STRONGER AND MORE WIDESPREAD ON TUESDAY AS VERY DRY CONDITIONS HOLD OVER THE REGION. FIRE SENSITIVE USERS SHOULD STAY INFORMED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS WILL PROBABLY OCCUR THROUGH AT LEAST TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ADAIR
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:30 PM PDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 2:30 PM PDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 230 PM PDT SAT JUN 10 2006 .SYNOPSIS...THE SOUTHERN GREAT BASIN AND MOJAVE DESERT WILL LIE BETWEEN AN AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST AND HIGH PRESSURE OVER NEW MEXICO SUNDAY THROUGH WEDNESDAY. THIS WILL LEAD TO INCREASING SOUTHWEST WINDS...ESPECIALLY MONDAY AND TUESDAY...WITH TEMPERATURES NEAR NORMAL. && .SHORT TERM...WIND GUSTS HAVE GENERALLY BEEN BELOW 30 MPH SO FAR ACROSS THE REGION. KINGMAN AIRPORT WAS ONE EXCEPTION AND APPEARED TO BE QUITE LOCALIZED. THE MAIN CHANGE IN THE WEATHER PATTERN WHICH MAY HELP ENHANCE WINDS SUNDAY WILL BE THE DEVELOPING EASTERN PACIFIC LOW WHICH APPROACHES THE NORTHERN CALIFORNIA COAST. HOWEVER...THE 12Z AND 18Z NAM INDICATE HIGHER WIND SPEEDS WILL DEVELOP MAINLY OVER ESMERALDA...CENTRAL NYE AND NORTHERN LINCOLN COUNTIES SUNDAY AFTERNOON AND THIS MAKES SENSE BASED ON THE PATTERN. THE 12Z GFS AND NAM BRING THE LOW SLIGHTLY CLOSER TO THE COAST MONDAY THEN INLAND TUESDAY WHICH WOULD RESULT IN THE GUSTY SOUTHWEST WINDS MONDAY BUT THE HIGHEST WIND SPEEDS ON TUESDAY. TEMPERATURES NUDGE DOWNWARD SLIGHTLY IN RESPONSE TO THE LOW PRESSURE SYSTEM AND NOT MUCH CHANGE WAS NEEDED TO THE INHERITED TRENDS. .LONG TERM...A LOOK AT WEDNESDAY AND BEYOND SHOWS HIGH PRESSURE CENTERED OVER CENTRAL NEW MEXICO AND LOW PRESSURE MOVING ACROSS NORTHERN CALIFORNIA AND NEVADA. SOME DIFFERENCES IN THE TIMING WITH THE GFS EJECTING THE LOW NORTHEASTWARD INTO THE NORTHERN GREAT BASIN/ROCKIES ON WEDNESDAY WHILE THE ECMWF AND UKMET DELAYS THE EASTWARD PROGRESSION BY ABOUT 6 TO 12 HRS AND HAS THE LOW STILL ADVANCING ACROSS NORTHERN NEVADA. WENT WITH THE EC/UK WITH SUPPORT FROM THE CANADIAN WHICH WOULD CONTINUE TO PROVIDE LOCALLY BREEZY CONDITIONS ACROSS THE REGION WEDNESDAY. PW PROGS KEEP MOISTURE WELL NORTH OF THE AREA SO WENT DRY IN ALL ZONES. FIRE WEATHER CONCERNS ABATE SOMEWHAT ON THURSDAY HOWEVER...TROUGHING IS FORECAST TO REMAIN OVER THE AREA WITH LOCALLY BREEZY CONDITIONS STILL POSSIBLE OVER THE SOUTHERN AREAS. WITH THE EXCEPTION OF THE GFS...MODELS THEN REBUILD HIGH PRESSURE BACK OVER THE REGION FRIDAY AND SATURDAY. THIS WOULD ALLOW FOR LIGHTER WINDS AND RISING TEMPERATURES. && .FIRE WEATHER...WIND SPEEDS ARE EXPECTED TO INCREASE MAINLY ACROSS CENTRAL NEVADA SUNDAY IN RESPONSE TO THE EASTERN PACIFIC LOW APPROACHING THE NORTHERN CALIFORNIA COAST. UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ESMERALDA...CENTRAL NYE AND LINCOLN COUNTIES AND CANCELLED THE WATCH FOR FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA WHERE WIND SPEEDS SHOULD NOT BE MUCH HIGHER THAN TODAY. AS THE LOW SLIDES A LITTLE FARTHER INLAND MONDAY...WINDS SHOULD INCREASE ACROSS MUCH OF THE REGION WITH GUSTS OVER 35 MPH ACROSS A MUCH WIDER AREA. ISSUED A FIRE WEATHER WATCH FOR ALL ZONES EXCEPT CA ZONE 228. LOW RELATIVE HUMIDITIES AND POOR OVERNIGHT RECOVERY WILL REMAIN ACROSS THE AREA SUNDAY THROUGH TUESDAY AS SOUTH TO SOUTHWEST WINDS INCREASE. && .AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT...KDRA... KBIH...KDAG...KEED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...RED FLAG WARNING FROM 10 AM UNTIL 9 PM SUNDAY FOR ZONES 460-462. FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES 460-466. .AZ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES 101-102. .CA...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING ZONES 226-227 AND 229. ADAIR/SALMEN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jun 10, 4:57 AM PDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 457 AM PDT SAT JUN 10 2006 AZZ001>003-036-CAZ026>029-NVZ014>022-110700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES- DEATH VALLEY NATIONAL PARK-SAN BERNARDINO COUNTY DESERTS- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 457 AM PDT SAT JUN 10 2006 /457 AM MST SAT JUN 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHWEST WINDS WILL INCREASE ON SUNDAY AND LIKELY BE EVEN STRONGER MONDAY THROUGH WEDNESDAY AS THE AREA EXPERIENCES A PROLONGED PERIOD OF BREEZY TO WINDY CONDITIONS. THE WINDS WILL BE STRONGEST FROM THE LATE MORNING HOURS THROUGH THE EVENING HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND INYO COUNTY CALIFORNIA FROM 10 AM UNTIL 9 PM SUNDAY FOR STRONG AND GUSTY SOUTHWEST WINDS AND WIDESPREAD RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. THOSE SENSITIVE TO FIRE WEATHER ISSUES SHOULD STAY UPDATED WITH THE LATEST FORECASTS AS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY. THOSE PLANNING OUTINGS ON LAKE MEAD...LAKE MOHAVE AND LAKE HAVASU SUNDAY THROUGH WEDNESDAY CAN EXPECT CHOPPY WATER CONDITIONS WHICH WILL MAKE FOR HAZARDOUS BOATING CONDITIONS. AGAIN THE STRONGEST WINDS WILL OCCUR FROM THE LATE MORNING HOURS THROUGH THE EVENING HOURS. BOATERS SHOULD STAY UPDATED WITH THE LATEST FORECASTS AS A LAKE WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:38 AM PDT | Fire Weather Watch | VEF | Inyo, San Bernardino, Tulare | 9 hr |
| Jun 10, 3:17 PM PDT | Fire Weather Watch | VEF | Inyo, San Bernardino, Tulare | 23 hr |
Nearby
Red Flag Warnings in Nevada, 2006Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.